# SDR 96ZZZX5475

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100LR
- Make and model: Cndair CL6001A11
- Aircraft serial: 1064
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MS21909D
- Condition: Leaking
- Location: Rt Well Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

50 HRS AFTER MAJOR INSP, DEVELOPED LEAK IN LT WHEELWELL.  FOUND NR 6 ELBOW CRACKED AND LEAKING.  NEXT DAY FOUND HYD FLUID LEAKING OUT OF LT WHEELWELL AGAIN.  FOUND NR 6 TEE FITTING CRACKED AND LEAKING.  REPLACED BOTH.  PRE-FLIGHTED A/C ON THIRD DAY FOR TRIP AND NOTICED FLUID LEAKING FROM RT WHEELWELL AFTER PREFLIGHT.  FOUND NR 4 TEE FITTING CRACKED AND LEAKING.  CANCELLED TRIP.  REPLACED NR 4 TEE FITTING.  NO MORE PROBLEMS.  SUSPECT CAUSE WAS NR 3 HYD RES IN WHEELWELL WAS REMOVED TO PERFORM SB AND ALL THE FITTINGS WERE REMOVED TO GAIN ACCESS TO RES.  ALL FITTINGS ARE ALUM AND HYD LINES ARE STAINLESS STEEL.  SUGGEST REPLACEMENT OF ALUM FITTINGS AROUND HYD RES ANYTIME IT IS REMOVED.
